# SDR AALA20170213009

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 4,106 hours, 1,595 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: Seat 13d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIFE RAFT ABOVE SEAT 13D IS NOT SECURE. REINSTALLED RAFT SAFETY STRAPS. OPS CHECKED GOOD.
